Legatrin PM relieves lower body pain, including leg cramp paini. Just one caplet helps you sleep. Contains Acetaminophen 500mg for pain relief and Diphenhydramine HCL 50mg as sleep aid.
Legatrin Pm Tablets special night time medicine which combines an extra-strength pain reliever with an ingredient to help you fall asleep safely.
Caplets are specially coated and shaped for easy swallowing.
For the occasional relief of sleeplessness and minor muscle aches and pains, such as leg cramps.